Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 71215 Total View: 1170844
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 1, Issue 1

Volume 1, Issue 1 (2017)

2 articles in this issue

Article Open Access

Using Hubble Parameter Measurements to Find Constraints on Dark Energy Based on Different Cosmological Models

William Wilson, Muhammad Omer Farooq

DOI:10.26855/jamc.2017.01.001

Views: Published: February 27,2018

Article Open Access

On Perfect Codes Over Ap[W]

Murat Güzeltepe

DOI:10.26855/jamc.2017.01.002

Views: Published: February 27,2018